# SDR SWIA202161159

- Difficulty date: July 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SLAT TRACK 3-3 IS CHAFED.  FLAGGED    (C-CHECK RO 9-21-21)   REPIARED RH SLAT TRACK 3-3 PER CRJ700 SRM 51-12-00-001-001-A01 REV 38 DATED 7/25/2020 AND MHIRJ REO 670-57-42-1152 REV -- DATED 2021-08-18. RIGGING AND OPERATIONAL TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
